# SDR RAIA00104005

- Difficulty date: April 7, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 12,854 hours, 11,524 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 14157015404
- Part serial: J41LE217
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5393-BWI-DURING TAXI CCT1 AND CCT3 FAULTED IN AUTO AND MANUAL.  MAINTENANCE REMOVED AND REPLACED RIGHT HAND WING LEADING EDGE IAW J41 MAINTENANCE MANUAL.
